medric medric
[닫기]
잠시만 기다려 주세요. 로딩중입니다.

항응고제 복용환자에게서 침술 시행 후 발생한 맹장의 점막내 혈종

Cecal Intramural Hematoma after Acupuncture in a Patient Taking Anticoagulant Drug

대한대장항문학회지 2005년 21권 2호 p.109 ~ 111
이윤석 ( Lee Yoon-Suk ) - 가톨릭대학교 의과대학 성모자애병원 외과

김진조 ( Kim Jin-Jo ) - 가톨릭대학교 의과대학 성모자애병원 외과
이근호 ( Lee Keun-Ho ) - 가톨릭대학교 의과대학 성모자애병원 외과
오세정 ( Oh Se-Jeong ) - 가톨릭대학교 의과대학 성모자애병원 외과
박승만 ( Park Seung-Man ) - 가톨릭대학교 의과대학 성모자애병원 외과
김영하 ( Kim Young-Ha ) - 가톨릭대학교 의과대학 성모자애병원 외과

Abstract


The most common causes of an intramural hematoma of the bowel are blunt trauma and complications from an anticoagulant drug. The duodenum is the most common site of an intramural hematoma caused by blunt trauma. An intramural hematoma caused by the use of an anticoagulant drug commonly involves the small bowel and can be conservatively treated with good prognosis. However, an intramural hematoma caused by trauma or injury in a patient who is taking an anticogulant drug has rarely been reported. We report the case of 75-year-old woman with an intramural hematoma who took cumadin after acupuncture and who presented with acute abdominal pain, especially on the RLQ area. Abdominal CT showed a cecal wall enlargment and enhancement. We performed an emergency operation under the impression of peritonitis. During the opertion, we found the cecal intramural hematoma, so a right hemicolectomy was done. An Intramural hematoma after a focal injury, such as acupuncture, in a patient who is taking an anticoagulant drug can take place in Korea. We think that proper treatment should be studied. Also education patients taking an anticoagulant drug should be addressed.

키워드

점막내 혈종;항응고제;침술
Intramural hematoma;Anticoagulant drug;Acupuncture
원문 및 링크아웃 정보
  
등재저널 정보
KCI
KoreaMed
KAMS